advertisement
Question
Posted by: Angee | 2011-10-05

DIZZINESS

Hi
I get very dizzy and lighheaded very often and all day.
I take a Solal multi vitamin.Magnesium. Iron and Omegas including Eve. Primrose.
What could be the cause?

Not what you were looking for? Try searching again, or ask your own question
Our expert says:
Expert ImageCyberDoc

Angee

I suggest that you consult your doctor for an examination and blood tests, as there are a multitude of possible causes for your symptoms that have to be excluded. It can be due to anything from low blood sugar levels to low blood pressure, ear infection, chronic parasitic infection etc.

Regards





Dr Anrich

The information provided does not constitute a diagnosis of your condition. You should consult a medical practitioner or other appropriate health care professional for a physical exmanication, diagnosis and formal advice. Health24 and the expert accept no responsibility or liability for any damage or personal harm you may suffer resulting from making use of this content.

Have your say

Thanks for commenting! Your comment will appear on the site shortly.
Thanks for commenting! Your comment will appear on the site shortly.
advertisement